# SDR RAIA00401036

- Difficulty date: January 26, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 11,375 hours, 10,774 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5271-PIT, SMOKE IN COCKPIT AND CABIN.  POSSIBLE GLYCOL NOT ELECTRIC.  MAINTENANCE GROUND RAN BOTH ENGINES AND OPS CHECKED BLEED AND PACK SYSTEMS.  NOTED FAINT GLYCOL ODOR WHICH DISSIPATED, NO SMOKE AT THIS TIME.
